Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 8, NWS Miami, FL

March 25, 2025Broward County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Mar 25, 2025, 10:44 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2025, 10:44 PM EDT (02:44 UTC)
Expired
Mar 25, 2025, 11:11 PM EDT
In force
27 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Broward County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 88 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 2.7 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2025-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 457 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2025-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
457 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

243 
WUUS52 KMFL 260244
SVRMFL
FLC011-099-260330-
/O.NEW.KMFL.SV.W.0008.250326T0244Z-250326T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
1044 PM EDT Tue Mar 25 2025

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northern Broward County in southeastern Florida...
  Southeastern Palm Beach County in southeastern Florida...

* Until 1130 PM EDT.

* At 1043 PM EDT, a severe thunderstorm was located near Mission Bay,
  or 8 miles north of Coral Springs, moving east at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fau South Campus, Mission Bay, Boca Pointe, Boca West, Boca Del
  Mar, Hamptons At Boca Raton, South County Regional Park, Kings
  Point, Sandalfoot Cove, Morikami Park, Delray Beach, Whisper Walk,
  Boca Raton, Highland Beach, Boca Raton Equestrian, Deerfield Beach,
  and Loxahatchee NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2635 8029 2644 8029 2646 8005 2631 8007
TIME...MOT...LOC 0243Z 268DEG 18KT 2639 8027 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JS
2 follow-up statements
433 
WWUS52 KMFL 260255
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
1055 PM EDT Tue Mar 25 2025

FLC011-099-260330-
/O.CON.KMFL.SV.W.0008.000000T0000Z-250326T0330Z/
Broward FL-Palm Beach FL-
1055 PM EDT Tue Mar 25 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES...

At 1055 PM EDT, a severe thunderstorm was located over Whisper Walk,
or near Boca Raton, moving east at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fau South Campus, Mission Bay, Boca West, Boca Del Mar, Hamptons At
Boca Raton, South County Regional Park, Kings Point, Morikami Park,
Delray Beach, Whisper Walk, Boca Raton, Highland Beach, Boca Raton
Equestrian, Boca Pointe, Sandalfoot Cove, and Deerfield Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2636 8024 2644 8024 2646 8005 2631 8007
TIME...MOT...LOC 0255Z 268DEG 18KT 2639 8020 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JS
430 
WWUS52 KMFL 260311
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
1111 PM EDT Tue Mar 25 2025

FLC011-099-260321-
/O.CAN.KMFL.SV.W.0008.000000T0000Z-250326T0330Z/
Broward FL-Palm Beach FL-
1111 PM EDT Tue Mar 25 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  

LAT...LON 2636 8024 2644 8024 2646 8005 2631 8007
TIME...MOT...LOC 0309Z 268DEG 18KT 2639 8011 

$$

JS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 7:54 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 25, 7:54 PM EDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Miami FL
754 PM EDT Tue Mar 25 2025

...New AVIATION...

.SHORT TERM...
(Rest of today through Wednesday)
Issued at 1213 PM EDT Tue Mar 25 2025

Scattered showers and a few thunderstorms will be likely across
portions of southeast Florida this afternoon as a cold front and mid-
level shortwave move across the region. Satellite imagery already
shows the boundary sitting over our area as we remain in the warm
sector, while activity has been firing all morning across east
central Florida.

MFL's 12Z sounding and MIA ACARS data already show favorable
parameters for strong, damaging winds and small hail, especially
given stout SBCAPE, MUCAPE and DCAPE values in the 1000-2000 J/kg
range, mid- level lapse rates > 6 C/kg, mid-level temperatures <
-10C, and the freezing level sitting just below 13000 ft. PWATs are
also climbing, with sounding readings of 1.1 inches. Most high-res
models have activity increasing after 3PM and lasting through the
evening hours, with the earlier activity concentrated over areas
south of Alligator Area, then propagating northward through the
evening.

There will also be a low-end threat of flooding rain with this event
across the East Coast metro areas given the potential for showers
and storms to become pinned by the Atlantic sea-breeze. There's
medium-to-high confidence that we could get least half an inch with
some of these showers, but HREF LPMM shows some isolated areas
having up to 3-4 inches of rain if convection gets pinned for a
prolonged period of time.

Shower activity will gradually decrease overnight as the front
and shortwave exit the region, but a few isolated showers could
pop up between nightfall and midnight. Lingering moisture will
provide for a second round of showers Wednesday as daytime heating
peaks in the early afternoon hours. POP grids will keep 20-30
percent coverage, highest towards areas south of I-75 where the
best moisture pool is shown on models.

Temperatures today will again reach the mid to 80s as southerly flow
persists. Evening lows will also remain on the warmer side with low
to mid 60s inland, and upper 60s to around 70 near the coasts.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 308 AM EDT Tue Mar 25 2025

Moving into Wednesday night, any lingering light showers will make
their exit into the waters. A large body of surface high pressure
will build in over the southeastern CONUS, with upper-level ridging,
to bring the return of a drier air mass and near seasonal
temperatures to wrap up the week. The trough's exit will allow for
northeasterly air flow to cool afternoon temperatures back into the
upper 70s to low 80s on Thursday and Friday. The week will conclude
with stable conditions, but as the high begins to slide into the
western Atlantic, winds will pick up as we move into the weekend.
Winds will strengthen on Friday and Saturday with the potential for
sustained easterly winds to reach 12-18KT and gusts up to 25 mph.

Looking into the weekend, long term model ensembles show with the
exit of the surface high and ridge, this may allow for the approach
of a shortwave trough and our next round of activity. The latest
model guidance does not show much rainfall with this trough, but
there will be considerate low-level moisture available (PWATs 1.4-
1.6") to support a chance for light showers (30-40%) on the Sunday.
Weekend high temperatures are forecast to be in the low to mid-80s
across the region. Moving into the new week, an approaching body of
low pressure and associative cold front from the central CONUS may
bring our next round of showers, but significant model variation
only allows low confidence in the forecast at this time.

&&

.AVIATION...
(00Z TAFS)
Issued at 751 PM EDT Tue Mar 25 2025

TSRA over northern South Florida will gradually move south over
the next several hours, potentially impacting terminals further
south. VCTS and VCSH at east coast terminals through 04z, light
and variable winds afterwards.

&&

.MARINE...
Issued at 1213 PM EDT Tue Mar 25 2025

A mid-level shortwave is expected to pass through the coastal waters
today, bringing chances of showers and isolated thunderstorms.
Expect brief periods of rough seas and gusty winds with the
strongest storms. High pressure builds back in north of the Gulf
Wednesday through the rest of the week, keeping rain chances near
zero. Winds and seas will remain less than headline criteria through
Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            68  83  68  80 /  30  20   0   0
West Kendall     64  86  64  82 /  30  20   0   0
Opa-Locka        66  84  67  82 /  30  20   0   0
Homestead        66  83  67  80 /  20  20   0   0
Fort Lauderdale  66  80  68  78 /  40  20   0   0
N Ft Lauderdale  66  81  68  79 /  40  20   0   0
Pembroke Pines   67  85  68  82 /  40  20   0   0
West Palm Beach  65  81  67  79 /  40  20   0   0
Boca Raton       65  82  67  80 /  40  20   0   0
Naples           63  83  63  85 /  10  10   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...ATV
LONG TERM....JAS
AVIATION...Hadi
Hazardous weather outlook, Mar 25, 3:33 PM EDT, 7 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
333 PM EDT Tue Mar 25 2025

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
261945-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
333 PM EDT Tue Mar 25 2025

...Strong to Severe Storms This Afternoon and Evening...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
America.

.DAY ONE...This afternoon and tonight.

Thunderstorms: A few strong to severe thunderstorms are possible
this afternoon and evening. Main hazards will include frequent to
excessive lightning, strong to locally damaging winds, large hail,
and localized minor flooding due to heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A few thunderstorms are possible Wednesday as a frontal boundary
lingers over the state.

Rip current risk could increase again towards the end of the week
into next weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Mar 25, 6:30 PM EDT, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Miami FL
630 PM EDT Tue Mar 25 2025

FLZ068-168-252300-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
630 PM EDT Tue Mar 25 2025

...Strong thunderstorms will impact portions of northeastern Palm
Beach County through 700 PM EDT...

At 630 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Juno Beach to Lake
Park. Movement was east at 15 mph.

HAZARD...Wind gusts of 45 to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Riviera Beach, Juno Ridge, Mangonia Park, Fau North Campus, Lake
Park, Port Of Palm Beach, North Palm Beach, Juno Beach, West Palm
Beach, Palm Beach Gardens, Jupiter, and Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2677 8005 2676 8005 2677 8004 2675 8004
      2676 8013 2686 8015 2690 8006 2683 8004
      2682 8004 2684 8005 2684 8006 2679 8005
      2678 8005 2680 8004 2678 8003
TIME...MOT...LOC 2230Z 265DEG 14KT 2686 8007 2681 8007

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hadi
Special weather statement, Mar 25, 7:44 PM EDT, 3 hours before
Special Weather Statement
National Weather Service Miami FL
744 PM EDT Tue Mar 25 2025

FLZ067-068-168-260030-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
744 PM EDT Tue Mar 25 2025

...Strong thunderstorms will impact portions of northeastern Palm
Beach County through 830 PM EDT...

At 744 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 7 miles west of Hobe
Sound to 7 miles southwest of Indiantown. Movement was southeast at
20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Riviera Beach, Fau North Campus, Lake Park, Palm Beach Gardens, Philo
Farms, Port Of Palm Beach, Limestone Creek, North County Airport,
Caloosa, Juno Ridge, Jupiter, Mangonia Park, Jupiter Farms, The
Acreage, Tequesta, North Palm Beach, Juno Beach, Canal Point, West
Palm Beach, and Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2676 8005 2675 8005 2677 8004 2673 8003
      2675 8004 2674 8005 2684 8060 2687 8062
      2696 8061 2696 8014 2697 8014 2697 8009
      2680 8004 2683 8004 2681 8003
TIME...MOT...LOC 2344Z 305DEG 18KT 2703 8025 2695 8054

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Hadi
Special weather statement, Mar 25, 8:40 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Miami FL
840 PM EDT Tue Mar 25 2025

FLZ067-068-168-260130-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
840 PM EDT Tue Mar 25 2025

...Strong thunderstorms will impact portions of northeastern Palm
Beach County through 930 PM EDT...

At 840 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near The Acreage to
Lake Park. Movement was south at 20 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Palm Beach International Airport, Aberdeen, Greenacres, Port Of Palm
Beach, Glen Ridge, Golden Lakes, Juno Beach, North County Airport,
Lion Country Safari Park, Gun Club Estates, Seminole Manor,
Wellington, Riviera Beach, Hypoluxo, Cloud Lake, Schall Circle,
Haverhill, Atlantis, Lake Clarke Shores, and West Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2678 8004 2679 8005 2677 8005 2677 8004
      2672 8004 2654 8005 2656 8037 2690 8040
      2689 8005 2682 8004 2681 8004 2684 8005
      2680 8005 2680 8003
TIME...MOT...LOC 0040Z 338DEG 19KT 2682 8030 2682 8008

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Hadi
Special weather statement, Mar 25, 9:20 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Miami FL
920 PM EDT Tue Mar 25 2025

FLZ067-068-168-260215-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
920 PM EDT Tue Mar 25 2025

...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 1015 PM EDT...

At 916 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near North County Airport, or 7 miles west of
Palm Beach Gardens, moving east at 20 mph.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lakeside Green, Palm Beach International Airport, Lake Park, Palm
Beach Gardens, Philo Farms, Port Of Palm Beach, Glen Ridge,
Plantation Mobile Home Park, Golden Lakes, Limestone Creek, North
County Airport, Mangonia Park, Loxahatchee Groves, Lion Country
Safari Park, Gun Club Estates, North Palm Beach, Riviera Beach, Palm
Beach, Fau North Campus, and Cloud Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2664 8003 2664 8004 2671 8005 2665 8005
      2670 8035 2680 8047 2696 8060 2697 8013
      2696 8012 2694 8012 2696 8011 2697 8009
      2680 8004 2682 8004 2680 8003 2678 8005
TIME...MOT...LOC 0116Z 286DEG 17KT 2685 8029

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

AR
Special weather statement, Mar 25, 9:20 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Miami FL
920 PM EDT Tue Mar 25 2025

FLZ067-068-168-260215-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
920 PM EDT Tue Mar 25 2025

...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 1015 PM EDT...

At 920 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near North County Airport, or near Palm Beach
Gardens, moving east at 20 mph.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lakeside Green, Palm Beach International Airport, Lake Park, Palm
Beach Gardens, Philo Farms, Port Of Palm Beach, Glen Ridge,
Plantation Mobile Home Park, Golden Lakes, Limestone Creek, North
County Airport, Mangonia Park, Loxahatchee Groves, Lion Country
Safari Park, Gun Club Estates, North Palm Beach, Riviera Beach, Palm
Beach, Fau North Campus, and Cloud Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2664 8003 2664 8004 2671 8005 2665 8005
      2670 8035 2680 8047 2696 8060 2697 8013
      2696 8012 2694 8012 2696 8011 2697 8009
      2680 8004 2682 8004 2680 8003 2678 8005
TIME...MOT...LOC 0120Z 286DEG 17KT 2685 8027

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

AR
Special weather statement, Mar 25, 10:23 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Miami FL
1023 PM EDT Tue Mar 25 2025

FLZ067-068-071-072-168-172-260315-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
1023 PM EDT Tue Mar 25 2025

...A gusty shower will impact portions of northern Broward and
southeastern Palm Beach Counties through 1115 PM EDT...

At 1022 PM EDT, National Weather Service meteorologists were tracking
a gusty shower 8 miles south of Loxahatchee NWR, or 11 miles
northwest of Coral Springs, moving east at 30 mph.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Boynton Beach, Ocean Ridge, Fau South Campus, Loxahatchee NWR,
Mission Bay, Aberdeen, Boca Pointe, Boca West, Lighthouse Point,
Hillsboro Pines, Boca Del Mar, Hamptons At Boca Raton, Village Of
Golf, Parkland, Aberdeen Golf Course, Whisper Walk, Seminole Manor,
Villages Of Oriole, Briny Breezes, and Deerfield Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2659 8004 2658 8005 2653 8005 2655 8004
      2643 8006 2643 8007 2636 8007 2625 8009
      2630 8039 2655 8036 2663 8004 2661 8005
      2659 8005 2660 8004
TIME...MOT...LOC 0222Z 269DEG 26KT 2639 8038

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

JS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:40 PM EDTSpecial Weather StatementMFLPalm Beach50 min
Mar 25, 8:51 PM EDTSpecial Marine WarningMFL24 min
Mar 25, 8:53 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Mar 25, 9:11 PM EDTSpecial Marine WarningMFL49 min
Mar 25, 9:20 PM EDTSpecial Weather StatementMFLPalm Beach55 min
Mar 25, 9:20 PM EDTSpecial Weather StatementMFLPalm Beach55 min
Mar 25, 10:23 PM EDTSpecial Weather StatementMFLPalm Beach52 min
Mar 25, 10:47 PM EDTSpecial Weather StatementMFLBroward43 min
Mar 26, 3:34 PM EDTRip Current StatementMFLBroward, Miami-Dade, Palm Beach4 days
Mar 26, 3:36 PM EDTSmall Craft AdvisoryMFL3 days
Mar 26, 6:56 PM EDTSpecial Weather StatementMFLMonroe49 min
Mar 26, 7:32 PM EDTSevere Thunderstorm WarningMFLCollier, Miami-Dade, Monroe28 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.